MathSciNet Relay Station
MathSciNet bibliographic data
MR2102660 05E15 (05A15 14M15)
Williams, Lauren K. Enumeration of totally positive Grassmann cells. Adv. Math. 190 (2005), no. 2, 319–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement